# SDR UPS04842794

- Difficulty date: July 19, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 56453325
- Condition: Corroded
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CORROSION ON SUBFLOOR BETWEEN WEB AND CHANNEL, MAIN CABIN STA 857 AT FUEL DUMP TORQUE TUBE.  REMOVED UPPER CHANNEL IAW SRM 51-1-21.  CUT OUT DAMAGED AREA.  FABBED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM53-2-0 FIG23, DWG 5645332, 51-1-21, 51-1-8. REINSTALLED UPPER CHANNEL IAW SRM 51-1-21.
